edoc

Items where Author is "Bilu, Yuri"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: Article | Preprint
Number of items: 6.

Article

Bilu, Yuri and Kühne, Lars. (2020) Linear Equations in Singular Moduli. International Mathematics Research Notices, 2020 (21). pp. 7617-7643.

Bilu, Yuri and Habegger, Philipp and Kühne, Lars. (2018) No singular modulus is a unit. International Mathematics Research Notices. rny274.

Bilu, Yuri and Luca, Florina and Masser, David. (2017) Collinear CM-points. Algebra and Number Theory, 11 (5). pp. 1047-1087.

Bilu, Yuri and Strambi, Marco and Surroca, Andrea. (2013) A quantitative Chevalley-Weil theorem for curves. Monatshefte für Mathematik, Vol. 171.

Bilu, Yuri and Masser, David and Zannier, Umberto. (2013) An effective "theorem of André" for CM-points on a plane curve. Mathematical proceedings of the Cambridge Philosophical Society, Vol. 154, H. 1 , S. 145–152.

Preprint

Bilu, Yuri and Luca, Florina and Masser, David. (2017) Collinear CM-points. Preprints Fachbereich Mathematik, 2017 (03).

This list was generated on Sat Oct 23 00:12:22 2021 CEST.